# SDR AALA202101299033

- Difficulty date: January 25, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 32,270 hours, 3,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Blown
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EPAS RESERVOIR BLOWN DURING PARTIAL SLIDE DEPLOYMENT.  REPLACED EPAS RESERVOIR ON L1 DOOR WITH SERVICEABLE UNIT, IAW AMM 52-12-22, OPERATIONS CHECK GOOD.
